# SDR FDEA201508122539

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 741 hours, 12,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN SURFACE, STRINGER 15, BETWEEN XORS 141 & 145, LIGHT SURFACE CORROSION.  REPAIRED IAW EA 1-5730-T0319403.
